Expand icon Search icon File icon file Download

Items where Author is "Robinson, Peter M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Gupta, Abhimanyu and Robinson, Peter M (2018) Pseudo maximum likelihood estimation of spatial autoregressive models with increasing dimension. Journal of Econometrics, 202 (1). pp. 92-107. DOI https://doi.org/10.1016/j.jeconom.2017.05.019

Gupta, Abhimanyu and Robinson, Peter M (2015) Inference on higher-order spatial autoregressive models with increasingly many parameters. Journal of Econometrics, 186 (1). pp. 19-31. DOI https://doi.org/10.1016/j.jeconom.2014.12.008

This list was generated on Mon Jan 30 20:30:12 2023 GMT.